# SDR SWAA2015031937597

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 77,485 hours, 65,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID CABIN EMER EXIT SIDEWALL OVERHEAD FLORESCENT LIGHT INOPERATIVE.  REPAIRED LIGHT IAW MM.
